# SDR HEEA083662

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,712 hours
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Control Box
- Part number: 80510800001
- Part serial: 80599
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DATA BOX SKYWATCH UNREADABLE CAUSING FALSE TARGETS TO DISPLAY. COULD NOT DUPLICATE PROBLEM.  BENCH CHECK GOOD.
